U.S. doctors online nowAsk doctors free
DE
A 21-year-old male asked:

I have chrons disease, which hasn't gone into remission yet, taking 400mg of cymzia every 4 weeks, should i avoid taking vitamin c ? everybody around me seems to be getting sick, just curious if vitamin c is bad for my intestines. from what i understand,

1 doctor answer3 doctors weighed in
Dr. Randy Baker
Holistic Medicine 40 years experience
Vitamin C OK: There are no known interactions between vit. C and cymzia. Vitamin c is unlikely to irritate your intestines unless you take a very high amount. It is safe to take 1000 mg at a time a few times a day. Some people sensitive to the Ascorbic Acid form will do better with buffered vit. C. The best-absorbed form of c is lypsospheric c- see http://www.Livonlabs.Com also consider supplemental zinc.
Dr. Randy Baker
Dr. Randy Baker commented
Holistic Medicine 40 years experience
Provided original answer
This is not your question, but a promising new treatment for Crohn's is low dose naltrexone. I am not sure if it can be combined with Cymzia but it probably can. See www.lowdosenaltrexone.org and http://crohnsdad.com/tag/low-dose-naltrexone/
Sep 29, 2012

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 10, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.